# SDR DXTA200400442

- Difficulty date: November 10, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N882QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258482
- Aircraft time: 3,469 hours, 2,500 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 3,082 hours, 2,189 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 8975131
- Part serial: NSN
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE FUEL LIGHT CAME ON DURING TAKEOFF.  INSPECTED BOTH ENGINES FOR EVIDENCE OF FUEL LEAK ETC.  CHANGED BOTH FUEL FILTERS.  LEAK CHECKED FILTERS, RAN BOTH ENGINES TO POWER SEVERAL TIMES, NO RED LOOK-UP LIGHT.  ALL WORK IAW HONEYWELL MM CH 72-00-00.
